Well I eventually came out of the week from MAV hell by stopping the topiramate after a week on 25mg, and increasing my Lyrica by 50mg against the advice of Dr S. Again, I felt the Lyrica do its magic almost overnight. A week later I was feeling great dizzy-wise but gaining rather too much weight for one week so I lowered the Lyrica back to my usual level of 400mg.
Since then I have been fine, about 95% most days. I’m on a computer all day with my new job (a six month secondment) and it’s not really affecting me.
So I feel great but the problem is that I was supposed to start the topiramate again when I started feeling better. But now I’m feeling better I don’t see the point of risking rocking the boat with the top!
Any advice? Do I just continue as I am or start the top (while continuing the Lyrica)?
If it were me, I’d consider adding the top, but at a super low dose. Since you’re sorta maxes out on lyrica, I think itigjt help and you wouldn’t have the weight gain issue.
Dizzy, I had a nightmare week which coincided with my second week on topiramate. In my normal panic I rang my GP who was on holiday, so I was told by another GP to stop the topiramate immediately and ring my own GP the following week. Within a couple of days I started to feel ok’ish and then my period started (very very early) so when I rang my GP she wasn’t convinced it was the topiramate as it could have been hormonal (my big trigger) and she asked me to try it again. Today is day 12 back on the 25mg and fingers crossed it’s not too bad. I’m seeing her on Wednesday and she wants to up it to 50mg a day.
Is there anyway it could have been something else that triggered your bad week? If so maybe try again? If you can’t think of anything else that could have triggered it perhaps go back to GP and try the next thing on the list?
What about starting the Top on super low dose? Get a pill cutter? Tho it might take a lot of expertise to cut those tiny bad boys in half?! xx